Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 932397, 9 pages
http://dx.doi.org/10.1155/2014/932397
Research Article

A Software Vulnerability Rating Approach Based on the Vulnerability Database

School of Software, Tsinghua University, Beijing 100084, China

Received 14 March 2014; Accepted 14 May 2014; Published 29 May 2014

Academic Editor: Xiaoyu Song

Copyright © 2014 Jian Luo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jian Luo, Kueiming Lo, and Haoran Qu, “A Software Vulnerability Rating Approach Based on the Vulnerability Database,” Journal of Applied Mathematics, vol. 2014, Article ID 932397, 9 pages, 2014. https://doi.org/10.1155/2014/932397.